FEVAGO DS SUSPENSION 60 ML
By CIPLA PHARMACEUTICAL COMPANY LIMITED
Contains: PARACETAMOL/ACETAMINOPHEN 250 MG /5ML
₹ 38.2715% OFF
3 Alternative Available 
Product Summary
Offer Price | ₹ 38.27 |
---|---|
Your Savings | ₹ 6.75 (15% on MRP) |
Medicines with same composition as FEVAGO DS SUSPENSION 60 ML
Customer Reviews
Pankaj Patel
Awesome
Reviewed on 13 Jun 2023
Pankaj Patel
Reviewed on 13 Jun 2023
Awesome
Chintan Joshi
One stop solution for medicine
Reviewed on 16 Jan 2024
Chintan Joshi
Reviewed on 16 Jan 2024
One stop solution for medicine
Bored as hell
Very great service
Reviewed on 30 Dec 2022
Bored as hell
Reviewed on 30 Dec 2022
Very great service
Sunita Sain
Best Medical ....
Low price...
Best Company's......
Good nature.....
Reviewed on 30 Nov 2022
Sunita Sain
Reviewed on 30 Nov 2022
Best Medical .... Low price... Best Company's...... Good nature.....
Meet Dobariya
Nice service
All required drugs are available 😊
Reviewed on 13 Jan 2024
Meet Dobariya
Reviewed on 13 Jan 2024
Nice service All required drugs are available 😊